Hello, I need to ask a question. My friend has gotten addicted to several drugs
in a short amount of time, and now he has a terrible symptom, which doesn't seem to go away even when he uses. Could anyone maybe tell him what's going on?
A friend of mine had been only smoking weed
for a good 2 years, bettering his life greatly. But since he and his ex-girlfriend broke up he has all lost control of hard drug
usage again. In 3 months time he has first gotten addicted to GBL
for a month, after that he quit that and started drinking alcohol
pod tea daily. After a few weeks of no GBL usage he also bought a bottle of Phenibut
capsules and used about 1000-1500mg every 2-4 days.
My friend continued to drink several glasses of whisky-cola, beer, and jenever every day for the next months. He also drank poppy tea every day, then after a few weeks twice a day, also upping the dosage. My friend now needs to eat 25 golfball sized fresh pods to feel high, he also smoked 2.5 grams of heroin
during this time but he didn't even get high all that much although it was tan powder heroin and good quality, he could tell by the taste and the way it melted. Also 1mg of fentanyl
was used over 2 days and this did get him high but only very short.
Now recently my friend has acquired 100 pills of 10mg valium
and 6 LSD
tabs. He tried a combo of poppy tea, 20mg valium and 1 LSD tab and this was the best trip he had ever had. Due to his addictive nature, he continued to use LSD for 3 days consecutively, upping the dosage (even plugging
one tab). Then he ran out, and he didn't even trip anymore after the first day. Now he regrets it.
But since a while (my friend doesn't remember exactly when it started, maybe a week or 2 weeks ago) he has a very shitty symptom. It's a brain zap symptom, similar to when you suffer from serotonine depletion from overusage of MDMA
, or from SSRI
withdrawal. My friend massively overused MDMA in the past and so knows this feeling perfectly, but now he has it again. And he didn't use any MDMA or SSRI's. My friend is really worried because the zaps are even worse than when he was on so much MDMA and they seem to be getting worse every day.
Could anyone please tell me what might be the cause of this so I can tell my friend how he can make this terrible feeling go away?
PS: My friend knows that his drug usage lately is VERY UNRESPONSIBLE, and he DOES NOT ADVICE ANYONE TO USE LIKE THIS. But he suffers from some terrible problems lately and is known to have bad addiction
Chriz added 15 Minutes and 35 Seconds later...
Oh yeah and ofcourse during this time he also smoked 1-2 grams of high quality weed every day, although he doubts this has anything to do with it. But he forgot to add it.